# SDR AMTA200700584

- Difficulty date: November 5, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH SMOKE AND FUMES ENTER THE CABIN AND FLT DECK.  T/S IAW FIM 21-00-00-810-802, NO FAULTS FOUND, OK FOR SERVICE.  (K)
